English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Variable and Clause Elimination for LTL Satisfiability Checking

MPS-Authors
/persons/resource/persons45573

Suda,  Martin
Automation of Logic, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Suda, M. (2015). Variable and Clause Elimination for LTL Satisfiability Checking. Mathematics in Computer Science, 9(3), 327-344. doi:10.1007/s11786-015-0240-2.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-4AAE-5
Abstract
There is no abstract available